Wong, Tian An
tiananw at umich dot edu

Between 2011 and 2016, I was a grad student at the CUNY Graduate Center, during which time I was an adjunct at the Bronx Community College, Brooklyn College, Hunter College, and Vassar College.
Between 2016 and 2020, I was an itinerant postdoc/contingent worker at the Max Planck Institute, IISER Pune, Oberwolfach, Xiamen University Malaysia, Smith College, and the University of British Columbia. I've also worked at the Go Project, BEAM, and Bard Microcollege.
Since 2020, I've been here!

Papers

  1. The density of elliptic Dedekind sums (with N. Berkopec*, J. Branch*, R. Heikkinen*, and C. Nunn*)
    Acta Arithmetica (to appear) arXiv
  2. A weighted invariant trace formula
    Ann. Math. Québec (2022) journal arXiv
  3. The three gap theorem and periodic functions (with A. Suki Dasher and A. Hermida)
    Integers 22 (2022), Paper No. A21, 9 pp. journal arXiv
  4. A note on mock automorphic forms and the BPS index
    Mathematical Notes, 110(1), 273-282 (2021) journal arXiv
  5. Explicit formulas for the spectral side of the trace formula of SL(2)
    Acta Arithmetica 195 (2020), 149-175. journal arXiv
  6. Shifts of the sum of prime divisor function of Alladi and Erdős (with S. Shekatkar)
    Integers 20 (2020), Paper No. A4, 8 pp. journal arXiv
  7. Universal Fourier expansions for Bianchi modular forms
    Int. J. Number Theory 16 (2020), no. 4, 731–746. journal arXiv
  8. On the balanced Voronoi formula for GL(n)
    Funct. Approx. Comment. Math. 62 (2020), no. 1, 121–130. journal arXiv
  9. Eisenstein cocycles over imaginary quadratic fields and special values of L-functions (with J. Flórez and C. Karabulut)
    J. Number Theory 204 (2019), 497–531. journal arXiv
  10. Biases in prime factorizations and Liouville functions for arithmetic progressions (with P. Humphries and S. Shekatkar)
    J. Théor. Nombres Bordeaux 31 (2019), no. 1, 1–25. journal arXiv
  11. On smoothing singularities of elliptic orbital integrals on GL(n) and Beyond Endoscopy (with O.E. Gonzalez*, C.H. Kwan*, S.J. Miller, R. Van Peski*)
    J. Number Theory 183 (2018), 407–427. journal arXiv

*undergraduate coauthor

Preprints

Available upon request.
  1. A first Kronecker limit formula for Kleinian groups (with Z. Miao* and A. Nguyen*)
    Funct. Approx. Comment. Math. (accepted pending revision) pdf
  2. Zeroes of Rankin-Selberg L-functions and the trace formula
  3. On partial information retrieval: The unconstrained 100 prisoner problem (with I. Lodato and S. M. Shekatkar) arXiv
  4. A weighted stable trace formula arXiv (older version) pdf (updated version)
  5. On the definition of stable transfer factors
  6. The mathematics of policing pdf
  7. The equidistribution of elliptic Dedekind sums (with K. Klinger-Logan)

In preparation (selected)

Notes

Links

Miscellaneous writing (selected)